MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number F320108PT
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaulation.
 
Event or Problem Description
It was reported by customer that the rn inserted the powerglide midline.Initially had a good blood return but unable to flush.Confirmed tip placement using ultrasound machine.The rn stated that she was able to visualize the tip inside the vessel but unable to flush the catheter.Midline catheter was removed.She assessed the catheter and noticed a kinked.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter is confirmed and was determined to be use related.One catheter from a 20 ga powerglide pro was returned for evaluation.An initial visual observation showed blood use residues throughout the returned catheter.A slight kink was observed at the proximal end of the catheter and towards the middle of the catheter.A functional test of attempting to infuse water into the catheter using a 12 ml syringe revealed the catheter was patent to infusion with no observed resistance.Because the event description states difficulty infusing into the catheter due to a kink during use, the complaint of a catheter kink is confirmed and was determined to be use related.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description

Brand Name
FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19100140
Report Number3006260740-2024-01720
Device Sequence Number12579812
Product Code FOZ
UDI-Device Identifier00801741140686
UDI-Public(01)00801741140686
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberF320108PT
Device Lot NumberREHW3007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown